# SDR CALA2021080901301

- Difficulty date: August 9, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N37521
- Make and model: Boeing 737-9
- Aircraft serial: 64497
- Aircraft time: 1,180 hours, 469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REVIEW ALL DISCREPANCIES RECORDED AND INITIATE SFR/SDR REPORTS AS REQUIRED, PER GMM 04-20-05 AND GMM 04-20-16.  - PAX SEAT EPL SHROUD LOOSE ON AISLE SEATS, 8,10,12,14,20,22,23,26,28,29,32,35C AND 12,20,27,29,31,36D. SECURED ALL EPL SHROUDS LISTED ABOVE IAW CMM 25-21-65.
